A two armed bandit type problem

Michel Benaïm, Gerard Ben Arous

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)3-16
Number of pages14
JournalInternational Journal of Game Theory
Volume32
Issue number1
DOIs
StatePublished - Dec 2003

Fingerprint

Multi-armed Bandit
Multi-armed bandit

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Statistics and Probability
  • Economics and Econometrics
  • Social Sciences (miscellaneous)

Cite this

A two armed bandit type problem. / Benaïm, Michel; Arous, Gerard Ben.

In: International Journal of Game Theory, Vol. 32, No. 1, 12.2003, p. 3-16.

Research output: Contribution to journalArticle

Benaïm, Michel ; Arous, Gerard Ben. / A two armed bandit type problem. In: International Journal of Game Theory. 2003 ; Vol. 32, No. 1. pp. 3-16.
@article{991ff3262bd44ae8a3035522672e800c,
title = "A two armed bandit type problem",
author = "Michel Bena{\"i}m and Arous, {Gerard Ben}",
year = "2003",
month = "12",
doi = "10.1007/s001820300135",
language = "English (US)",
volume = "32",
pages = "3--16",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - A two armed bandit type problem

AU - Benaïm, Michel

AU - Arous, Gerard Ben

PY - 2003/12

Y1 - 2003/12

UR - http://www.scopus.com/inward/record.url?scp=0348252343&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0348252343&partnerID=8YFLogxK

U2 - 10.1007/s001820300135

DO - 10.1007/s001820300135

M3 - Article

VL - 32

SP - 3

EP - 16

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 1

ER -